# SDR ASAA0945153

- Difficulty date: April 4, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 37,804 hours, 20,710 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C25228168
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME UPPER FLANGE STA 727C DENTED BETWEEN 24L AND 25L.  CUT OUT DAMAGED AREA, FABRICATED, TREATED, PRIMED TOP COATED AND INSTALLED REPAIR PART IAW B737 400 SRM 51 70 11.
